# SDR QXEA200801813

- Difficulty date: November 25, 2007
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,432 hours, 16,588 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 234-244
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK -  RIGHT INBOARD SEAT TRACK NR 13 HAS PITTING AT APPROXIMATELY STA 234.00 TO 244.00.  BLENDED OUT PITTING, INSPECTED, REMAINED WITHIN LIMITS AND NO CRACKS NOTED.  RESTORED FINISH AT BLENDED AREA.
